# SDR ASAA2019031228617

- Difficulty date: March 12, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 06669
- Aircraft time: 12,630 hours, 4,124 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: V2T152D
- Part serial: L104109411
- Condition: Failed
- Location: E&E Bay
- Part time: 12,669 hours, 4,138 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VENT AVIONICS SYSTEM FAULT MESSAGE AFTER STARTUP GROUNDED - YES. R&R SKIN EXCHANGE R ISOLATION VALVE 24HQ IAW AMM 21-26-55-002A, 21-26-55-400-002-A. OPC GOOD. THIS CLEARS MDDR 64655 MEL LIST UPDATED
